Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sleep deprivation, headaches, agitation. Prescribed injections into skull, zimovane. Treatment options?

hi my fiancee has been suffering from sleep deprivation for years now, he was involved in an r.t.a llast year and has suffered severe headaches since...he has been to many doctors , they recommend injections into his skull which he is still thinking about, but my main concern is that he has been prescribed strong sleepers but still he cannot sleep, he very agitated at this stage, i would really appreciate some advice, zimovane is the the sleeper he was prescribed, he works as a paramedic in , thank you
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Zimovane (zopiclone) is a good medicine for sleep problems, but may not be useful in controlling agitation.

In this case, low dose antipsychotics may be useful. Please consult a psychiatrist and discuss this issue.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 24 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor